# SDR AALA201808289024

- Difficulty date: August 24, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N941AN
- Make and model: Boeing 737823
- Aircraft serial: 29534
- Aircraft time: 54,685 hours, 22,371 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE FALLING OUT THE BUSSEL. MAINTENANCE REPACKED THE L1 DOOR SLIDE IAW AMM 25-66-00, AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
